# SDR CA051115007

- Difficulty date: November 13, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Dorner DO228202
- Aircraft time: 8,899 hours
- Engine: Garrtt TPE331*
- Propeller: Hartzl HCB4TN5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN) RT ENG DID AN UNCOMMANDED INFLIGHT SHUTDOWN.  TROUBLESHOOTING IN PROGRESS . WILL UPDATE FURTHER .
